# SDR SIMA20161211001

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 29,198 hours, 24,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT INOP. FLIGHT CREW PLACARDED AFT CABIN FLASHLIGHT. REMOVED AND REPLACED AFT CABIN FLASHLIGHT ASSY IAW AMM 33-50-16. OPS CHECKS GOOD.  MEL RESTORED.
